Alert archive / Missouri / Freeze Warnings in 2016
Freeze Warning 3, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Mar 24, 2016, 4:00 AM CDT for 12 counties in Missouri; 5 counties in Kansas. It took effect at Mar 25, 2016, 4:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2016, 4:00 AM CDT (09:00 UTC)
- In effect from
- Mar 25, 2016, 4:00 AM CDT
- Expired
- Mar 25, 2016, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
Counties Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Platte County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 14 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4161 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876 WWUS73 KEAX 240900 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 400 AM CDT THU MAR 24 2016 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED FRIDAY MORNING... KSZ057-060-103>105-MOZ028-029-037>040-043>046-053-054-241700- /O.NEW.KEAX.FZ.W.0003.160325T0900Z-160325T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY- JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER- BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 400 AM CDT THU MAR 24 2016 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. * TEMPERATURE...SKIES WILL CLEAR THURSDAY AFTERNOON AND WINDS WILL SLACKEN OVERNIGHT WHICH WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY FRIDAY MORNING AS COLD AIR CONTINUES TO FILTER IN FROM THE NORTH. OVERNIGHT LOWS WILL FALL INTO THE MID TO UPPER 20S IN MOST AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE THREATENED IF PRECAUTIONARY MEASURES ARE NOT TAKEN WITH THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
5 follow-up statements
227 WWUS73 KEAX 241716 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1216 PM CDT THU MAR 24 2016 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED FRIDAY MORNING... KSZ057-060-103>105-MOZ028-029-037>040-043>046-053-054-250500- /O.CON.KEAX.FZ.W.0003.160325T0900Z-160325T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY- JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER- BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 1216 PM CDT THU MAR 24 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...SKIES WILL CLEAR THURSDAY AFTERNOON AND WINDS WILL SLACKEN OVERNIGHT WHICH WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY FRIDAY MORNING AS COLD AIR CONTINUES TO FILTER IN FROM THE NORTH. OVERNIGHT LOWS WILL FALL INTO THE MID TO UPPER 20S IN MOST AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE THREATENED IF PRECAUTIONARY MEASURES ARE NOT TAKEN WITH THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
302 WWUS73 KEAX 250037 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 737 PM CDT THU MAR 24 2016 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED FRIDAY MORNING... KSZ057-060-103>105-MOZ028-029-037>040-043>046-053-054-251100- /O.CON.KEAX.FZ.W.0003.160325T0900Z-160325T1400Z/ MIAMI-LINN-LEAVENWORTH-WYANDOTTE-JOHNSON-PLATTE-CLAY-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH... LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK... STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY... RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...ODESSA... HIGGINSVILLE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... GLASGOW...NEW FRANKLIN...BELTON...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 737 PM CDT THU MAR 24 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...SKIES WILL CLEAR THURSDAY AFTERNOON AND WINDS WILL SLACKEN OVERNIGHT WHICH WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY FRIDAY MORNING AS COLD AIR CONTINUES TO FILTER IN FROM THE NORTH. OVERNIGHT LOWS WILL FALL INTO THE MID TO UPPER 20S IN MOST AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE THREATENED IF PRECAUTIONARY MEASURES ARE NOT TAKEN WITH THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAFLIN
716 WWUS73 KEAX 250852 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 352 AM CDT FRI MAR 25 2016 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED FRIDAY MORNING... KSZ057-060-103>105-MOZ028-029-037>040-043>046-053-054-251400- /O.CON.KEAX.FZ.W.0003.160325T0900Z-160325T1400Z/ MIAMI-LINN-LEAVENWORTH-WYANDOTTE-JOHNSON-PLATTE-CLAY-JACKSON- LAFAYETTE-SALINE-HOWARD-CASS-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH... LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK... STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY... RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...ODESSA... HIGGINSVILLE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... GLASGOW...NEW FRANKLIN...BELTON...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... ADRIAN...RICH HILL...CLINTON...WINDSOR 352 AM CDT FRI MAR 25 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...SKIES WILL CLEAR THURSDAY NIGHT AND WINDS WILL SLACKEN WHICH WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY FRIDAY MORNING AS COLD AIR CONTINUES TO FILTER IN FROM THE NORTH. OVERNIGHT LOWS WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE THREATENED IF PRECAUTIONARY MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
500 WWUS73 KEAX 251040 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 540 AM CDT FRI MAR 25 2016 ...WIDESPREAD SUB-FREEZING TEMPERATURES EXPECTED FRIDAY MORNING... MOZ040-046-251145- /O.CAN.KEAX.FZ.W.0003.000000T0000Z-160325T1400Z/ HOWARD-COOPER- INCLUDING THE CITIES OF...FAYETTE...GLASGOW...NEW FRANKLIN... BOONVILLE 540 AM CDT FRI MAR 25 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS CANCELLED THE FREEZE WARNING. CLOUD COVER WILL KEEP TEMPERATURES ABOVE FREEZING IN THE MID TO UPPER 30S. $$ KSZ057-060-103>105-MOZ028-029-037>039-043>045-053-054-251400- /O.CON.KEAX.FZ.W.0003.000000T0000Z-160325T1400Z/ MIAMI-LINN-LEAVENWORTH-WYANDOTTE-JOHNSON-PLATTE-CLAY-JACKSON- LAFAYETTE-SALINE-CASS-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH... LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK... STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY... RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...ODESSA... HIGGINSVILLE...LEXINGTON...CONCORDIA...MARSHALL...BELTON... RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 540 AM CDT FRI MAR 25 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES ARE BELOW FREEZING THIS MORNING WITH LOWS IN THE UPPER 20S TO LOWER 30S IN MOST AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE THREATENED IF PRECAUTIONARY MEASURES ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
427 WWUS73 KEAX 251407 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 907 AM CDT FRI MAR 25 2016 KSZ057-060-103>105-MOZ028-029-037>039-043>045-053-054-251515- /O.EXP.KEAX.FZ.W.0003.000000T0000Z-160325T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY- JACKSON-LAFAYETTE-SALINE-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...OSAWATOMIE...LOUISBURG... PLEASANTON...LA CYGNE...MOUND CITY...FORT LEAVENWORTH... LEAVENWORTH...LANSING...KANSAS CITY KANSAS...OVERLAND PARK... STANLEY...OLATHE...SHAWNEE...LENEXA...PARKVILLE...PLATTE CITY... RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...LIBERTY... EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE...ODESSA... HIGGINSVILLE...LEXINGTON...CONCORDIA...MARSHALL...BELTON... RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR 907 AM CDT FRI MAR 25 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED ABOVE FREEZING...THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Mar 23, 11:55 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 23, 11:55 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1155 PM CDT WED MAR 23 2016 .DISCUSSION... Issued at 341 PM CDT WED MAR 23 2016 A deep surface low has taken form over northeast Kansas, which has tightened up the surface pressure gradient over eastern Kansas and western Missouri. This pressure gradient has caused winds to pick up out of the south/southwest around 25 to 30 mph, with gusts approaching 45 mph. Perhaps mitigating the stronger winds, which are being experienced further west are the low level clouds moving through the area. These clouds are preventing a minor amount of insolation that could help mix the lower atmosphere even more than what currently going on. To the west of the aforementioned surface trough good low level moisture characterized by dewpoints in the lower to middle 50s is streaming northward into the area. The warm front associated with this low level cyclone is visible on satellite imagery and confirmed by surface observations just north of the MO/IA border along the E-W convergence zone perhaps 30 miles into Iowa. Further west, a dryline, running roughly N/S from KMKH to KPNC will progress eastward and set up just to the west of the KC metro by 22z-00z time frame. In the meantime a strong capping inversion will prevent any robust convection for the next couple hours before the mid level trough overspreads the area, bringing support for ascent and cooling mid level temperatures, which should adequately erode the cap to initiate some deep convection. Short range convective allowing models have been consistent in developing deep convection along the dryline in the 21z-23z time frame. The area that may see convection first could be the area in far SE Nebraska and NW Missouri where the triple point is currently located. Convective allowing models have indicated a cluster of storms, perhaps supercells moving into NW Missouri around 21z-23z. These storms will encounter an environment characterized by MLCAPE values in the 1000 to 1500 J/kg range and effective bulk shear values approaching 50 to 60 kts. Given a strongly veering-with-height wind profile 0-1 SRH will be rather high, in the 100 to 200 J/kg range early in the event, but increasing to 200 to 300 J/kg by 23z. Low to mid level lapse rates might be a little on the weak side, but overall, should be ample to help maintain robust updraft potential. the result of this environment should be rotating storms, possibly supercells across far northern Missouri. Hazards would include gusty winds, small hail around quarter to golf ball sized and perhaps a tornado or two near the warm front where winds are strongly backed. By 03z or shortly after storms should make their way out of the area, and to the east, gradually weakening with time. Later this evening a cold front will dive through the area, dramatically cooling the lower atmosphere. On the backside of the mid level trough light precipitation will move through Wednesday night through early Thursday. For early Thursday morning there could be some light snow mixing into the light rain, mainly along and north of HWY 36. There could also be a period where precipitation all falls as snow, and might bring some very light accumulations to areas along the IA/MO border. For Friday morning the cold air will settle into the area and the surface high will become centered over the Missouri River Valley. This will cause temperatures to drop to below freezing Friday morning. With such a mild late winter and early spring thus far there could be some agricultural interests affected by a the late season cold. Have withheld a Freeze Watch for the CWA given all the headlines currently out, but once the Wednesday system clears the area freeze headlines may indeed be needed to cover Friday morning late season freeze. For the weekend another potent trough with good moisture moves into the area. This one should just be a rain maker, with little to no impactful weather, aside from light rain or maybe some light rain/snow mix late Sunday evening or Monday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1136 PM CDT WED MAR 23 2016 A cold front will shift winds out of the northwest overnight with MVFR stratus and precipitation expected to develop once again along the backside of the passing storm system. This should be mostly in the form of rain, though a few snow flurries are possible as the lower levels cool overnight, particularly at KSTJ. This activity should slowly taper off Thursday morning with gradually lifting ceiling heights. Gusty winds will resume throughout the early morning and well into the afternoon. VFR conditions and decreasing winds will then prevail near sunset and through the remainder of the period. && .EAX Watches/Warnings/Advisories... KS...NONE. MO...NONE. && DISCUSSION...Leighton AVIATION...Welsh
Hazardous weather outlook, Mar 23, 5:08 AM CDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 508 AM CDT WED MAR 23 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 508 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A VERY HIGH FIRE DANGER EXISTS OVER EASTERN KANSAS AND WEST CENTRAL THIS AFTERNOON AND EARLY EVENING. STRONG SOUTHERLY WINDS GUSTING TO 45 MPH ARE EXPECTED TODAY OVER PARTS OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Mar 23, 10:21 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1021 PM CDT WED MAR 23 2016
MOZ046-240345-
COOPER MO-
1021 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOPER COUNTY UNTIL
1045 PM CDT...
AT 1021 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BUNCETON...OR 11 MILES SOUTH OF BOONVILLE...MOVING NORTHEAST AT
55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.
LAT...LON 3868 9262 3869 9278 3890 9278 3893 9251
3892 9250
TIME...MOT...LOC 0321Z 245DEG 50KT 3881 9270
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:13 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 32 min |
| Mar 23, 7:35 PM CDT | Special Weather Statement | EAX | Jackson | 25 min |
| Mar 23, 7:37 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Mar 23, 7:48 PM CDT | Special Weather Statement | EAX | Harrison | 27 min |
| Mar 23, 7:59 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 31 min |
| Mar 23, 8:02 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Livingston, Mercer | 43 min |
| Mar 23, 8:20 PM CDT | Special Weather Statement | EAX | Carroll | 40 min |
| Mar 23, 8:51 PM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Mar 23, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Grundy, Linn, Livingston, Putnam, Schuyler and 1 more | 38 min |
| Mar 23, 9:03 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 27 min |
| Mar 23, 9:31 PM CDT | Special Weather Statement | EAX | Henry | 14 min |
| Mar 23, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Macon | 25 min |
| Mar 23, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 40 min |
| Mar 23, 10:21 PM CDT | Special Weather Statement | EAX | Cooper | 24 min |
Nearby
Freeze Warnings in Missouri, 2016Freeze Warnings in Kansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.